# SDR EVCA00014

- Difficulty date: March 4, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N121AE
- Make and model: Bell 206L-1
- Aircraft serial: 45690
- Aircraft time: 25,440 hours, 41,213 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Part time: 25,440 hours, 41,213 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION BEYOND LIMITS ON THE LOWER FORWARD SHELL ASSY.  CORROSION WAS LOCATED ON FS 122, BL 18 THRU 26 AND BL -18 THRU -26.
